Nagoya Mathematical Journal

On the Hopf fibration $S^{7}\rightarrow S^{4}$ over $Z$

Takeshi Ôno

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 59 (1975), 59-64.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118795554

Mathematical Reviews number (MathSciNet)
MR0387192

Zentralblatt MATH identifier
0307.10027

Subjects
Primary: 10C05

Citation

Ôno, Takeshi. On the Hopf fibration $S^{7}\rightarrow S^{4}$ over $Z$. Nagoya Math. J. 59 (1975), 59--64. https://projecteuclid.org/euclid.nmj/1118795554


Export citation